MathSciNet Relay Station
MathSciNet bibliographic data
MR1372499 83C20
Chakravarty, S.; Ablowitz, M. J. Integrability, monodromy evolving deformations, and self-dual Bianchi IX systems. Phys. Rev. Lett. 76 (1996), no. 6, 857–860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement